The Cause Of A Lump In The Temple Of The Baby Aged 3 Months?

Illustration of The Cause Of A Lump In The Temple Of The Baby Aged 3 Months?
Illustration: The Cause Of A Lump In The Temple Of The Baby Aged 3 Months? cdn-prod.medicalnewstoday.com

Good afternoon I Likha, I want to ask my child aged 3 months more on the side of the eye area of ​​the temple there are lumps sometimes soft even rather hard there are lumps 1 month what is it, danger or not, please explain Thank you

1 Answer:

Good evening Likha, thank you for asking at HealthReplies.com.


Reading the complaints you submit above, there are a number of possible conditions that can cause such complaints:

Dermoid cyst
Epidermoid cyst
Abscess
Enlarged tear glands
Hemangioma
Enlarged lymph nodes
and others

To find out if the lump is dangerous or not, the lump needs to be examined directly by a surgeon, to determine the diagnosis of a lump in your child. The doctor may also ask your child to undergo several examinations such as blood tests, head X-rays, CT scans of the head, or biposi and other tests depending on the doctor's consideration, where the requested examination is used to help determine the diagnosis of your child's condition. After the diagnosis is decided, your pediatrician will also determine what treatment should be given and also determine whether the lump is dangerous or not.


In the meantime, you should avoid making an effort to get rid of the lump yourself (for example, pushing it hard or piercing it with a needle, etc.) because it can have worse consequences. Do not use any drugs or substances on the lump without any doctor's advice. Also avoid collisions on these lumps.


I hope this helps.

: by

Related Question

Stomach Aches When Remembering Intercourse?

Stomach Aches When Remembering Intercourse?

(8 months ago)

I got a story from a friend. Why every time he remembers having intercourse his stomach became sick and his body felt uncomfortable ??... Read more

Mental Health Characteristics?

Mental Health Characteristics?

(1 year ago)

what are the characteristics of mental disorders that are easy for ordinary people to see?... Read more

Bleeding From The Vagina After Taking Hormone Drugs?

Bleeding From The Vagina After Taking Hormone Drugs?

(9 months ago)

I have already checked the obstetrician 2 times, it turns out that there is quite a lot of blood in my uterus so I was given hormone medication and bleeding medication but it has b... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *